Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 2, Pages 257-261
http://dx.doi.org/10.1155/S0161171297000343

On the global solvability of a class of fourth-order nonlinear boundary value problems

Department of Mathematics, University of Wisconsin - Eau Claire, Eau Claire 54702, Wisconsin, USA

Received 16 May 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. B. M. Elgindi and Zhengyuan Guan, “On the global solvability of a class of fourth-order nonlinear boundary value problems,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 2, pp. 257-261, 1997. https://doi.org/10.1155/S0161171297000343.